White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

Local polynomial regression for circular predictors

Di Marzio, M, Panzera, A and Taylor, CC (2009) Local polynomial regression for circular predictors. Statistics & Probability Letters, 79 (19). 2066 - 2075 . ISSN 0167-7152

Full text available as:
[img]
Preview
Text
taylorcc4.pdf

Download (217Kb)

Abstract

We consider local smoothing of datasets where the design space is the d-dimensional (d >= 1) torus and the response variable is real-valued. Our purpose is to extend least squares local polynomial fitting to this situation. We give both theoretical and empirical results.

Item Type: Article
Copyright, Publisher and Additional Information: © 2009 Elsevier B.V. This is an author produced version of a paper subsequently published in Statistics & Probability Letters. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: directional data, estimators
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 09 May 2011 10:47
Last Modified: 15 Sep 2014 04:00
Published Version: http://dx.doi.org/10.1016/j.spl.2009.06.014
Publisher: Elsevier Science BV
Identification Number: 10.1016/j.spl.2009.06.014
URI: http://eprints.whiterose.ac.uk/id/eprint/42948

Actions (repository staff only: login required)